# SDR AWXA200300461

- Difficulty date: April 20, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,765 hours, 38,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT CHANNEL, BS 859, RBL 7. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED SECTION OF FLOOR PANEL SUPPORT CHANNEL; FABRICATED A CHANNEL FILLER AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-53, PG. 201-202, FIG. 201.
